Single Article Purchase:
THE INCIDENCE OF CONGENITAL SYPHILIS AMONG DEPENDENT CHILDREN
HORACE H. JENKS, M.D., JOHN D. DONNELLY, M.D.
Am J Dis Child. 1929;37(6):1198-1202.
Published online June 1, 1929
Choose criteria for pricing info
Want online access for an institution? Learn More/Request Quote >
Enter your username and email address. We'll send you a link to reset your password.
Enter your username and email address. We'll send instructions on how to reset your password to the email address we have on record.